| Model Number |
106A3 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that the system detected a high level of refrigerant flow during the system flush, and the system flush was stopped.Additionally, a system notice was received indicating that the safety system detected a high level of refrigerant flow and stopped the injection.The coaxial umbilical cable was replaced and the issue remained.The case was aborted and the patient was under general anesthesia.The failure files were reviewed and confirmed the system notice indicating that the safety system detected a high level of refrigerant flow and stopped the injection. it was also noted that a system notice was received once indicating that the refrigerant delivery path was obstructed.After the case,test injections were performed using a focal catheter.A few successful ablations were performed and then a system notice was received indicating that the safety system detected a high level of refrigerant flow and stopped the injection.A few test injections were performed using a balloon catheter.The data files were analyzed and confirmed system notices a system notice was received indicating that the safety system detected a high level of refrigerant flow and stopped the injection and a system notice was received indicating that the refrigerant delivery path was obstructed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
E.Initial reported - updated first and last name, facility name, street, city, region, country, postal code and phone number.E2.Hcp -updated e3.Occupation - updated h6.Patient codes - corrected - deleted (b)(6) product event summary: the data files were returned and analyzed.The patient data file showed five applications were performed using a 217f3 electrophysiology (ep) catheter with lot number 25270.The patient data file showed system notice 50030 "the safety system has detected a high level of refrigerant flow and stopped the injection" during ablations one, two, three and five.The patient data file and failure data file didn't show the system notice 50012 "the refrigerant delivery path was obstructed" for the event date.The reported system notice 12221 "the system detected a high level of refrigerant flow during the system flush, and the system flush was stopped" could not be assessed through data analysis.The system notice is not recorded to the data files.In conclusion, the reported issue (aborted under general anesthesia) cannot be assessed through data analysis.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.